# SDR USAA2014060300003

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 41,360 hours, 24,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5311254700600
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ARMING LEVER EXTREMELY HARD TO MOVE.  CLEANED & LUBED GIRT BAR.
